Alert archive / Missouri / Heat Advisories in 2016
Heat Advisory 8, NWS St. Louis, MO
NWS St. Louis, MO issued this heat advisory at Sep 5, 2016, 3:05 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri; Madison County, Saint Clair County, Illinois. It took effect at Sep 6, 2016, 12:00 PM CDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 5, 2016, 3:05 PM CDT (20:05 UTC)
- In effect from
- Sep 6, 2016, 12:00 PM CDT
- Expired
- Sep 7, 2016, 6:22 PM CDT
- In force
- 30 hr
- Issued by
- NWS St. Louis, MO
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 39 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 179 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
422 WWUS73 KLSX 052005 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 305 PM CDT MON SEP 5 2016 ILZ100-101-MOZ061-063-064-061000- /O.NEW.KLSX.HT.Y.0008.160906T1700Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 305 PM CDT MON SEP 5 2016 ...HEAT ADVISORY IN EFFECT FROM NOON TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON TUESDAY TO 7 PM CDT WEDNESDAY. * TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN TO THE AREA TUESDAY AFTERNOON AND CONTINUE UNTIL EARLY WEDNESDAY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE LOWER TO MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9-1-1 IMMEDIATELY. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. THIS IS ESPECIALLY TRUE DURING WARM OR HOT WEATHER WHEN CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1-1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. && $$ TES
5 follow-up statements
326 WWUS73 KLSX 060850 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 350 AM CDT TUE SEP 6 2016 ...HOT AND HUMID TODAY INTO WEDNESDAY... .HOT AND HUMID CONDITIONS TODAY INTO WEDNESDAY. ILZ100-101-MOZ061-063-064-062300- /O.CON.KLSX.HT.Y.0008.160906T1700Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 350 AM CDT TUE SEP 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT WEDNESDAY... * TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN TO THE AREA THIS AFTERNOON AND CONTINUE UNTIL EARLY WEDNESDAY EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S AND DEWPOINTS IN THE LOW TO MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1- 1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. && $$ KD
687 WWUS73 KLSX 062030 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 330 PM CDT TUE SEP 6 2016 ILZ100-101-MOZ061-063-064-071000- /O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 330 PM CDT TUE SEP 6 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE UNTIL EARLY WEDNESDAY EVENING. * HEAT INDEX VALUES...UP TO 105 WEDNESDAY AFTERNOON DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS IN THE MID 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT- RELATED STRESS AND ILLNESS. THE VERY YOUNG... THE ELDERLY... THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1- 1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. && $$ TES
930 WWUS73 KLSX 070851 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 351 AM CDT WED SEP 7 2016 ILZ100-101-MOZ061-063-064-080000- /O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 351 AM CDT WED SEP 7 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL RETURN THIS AFTERNOON AND CONTINUE UNTIL THIS EVENING. * HEAT INDEX VALUES...UP TO 105 DEGREES ARE EXPECTED DUE TO HIGH TEMPERATURES IN THE MIDDLE 90S...AND DEWPOINTS IN THE LOWER TO MIDDLE 70S. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1- 1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. && $$ 2%
745 WWUS73 KLSX 072041 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 341 PM CDT WED SEP 7 2016 ILZ100-101-MOZ061-063-064-080000- /O.CON.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 341 PM CDT WED SEP 7 2016 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL CONTINUE UNTIL THIS EVENING. * HEAT INDEX VALUES...UP TO 105 DUE TO TEMPERATURES IN THE MID 90S...AND DEWPOINTS OF AROUND 70. * IMPACTS...THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL LIKELY LEAD TO AN INCREASED RISK OF HEAT-RELATED STRESS AND ILLNESS. THE VERY YOUNG...THE ELDERLY...THOSE WITHOUT AIR CONDITIONING...AND THOSE PARTICIPATING IN STRENUOUS OUTDOOR ACTIVITIES WILL BE THE MOST SUSCEPTIBLE. ALSO...CAR INTERIORS CAN REACH LETHAL TEMPERATURES IN A MATTER OF MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. BEAT THE HEAT...CHECK THE BACKSEAT! YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN VEHICLES UNDER ANY CIRCUMSTANCES. PEOPLE IN THE SAINT LOUIS METROPOLITAN AREA CAN GET INFORMATION ABOUT COOLING CENTERS OR ENERGY ASSISTANCE RELATED TO THE EXCESSIVE HEAT BY CALLING THE UNITED WAY OF GREATER SAINT LOUIS AT 800-427-4626...OR IF CALLING FROM A LAND LINE PHONE DIAL 2-1- 1. YOU CAN ALSO CALL COOL DOWN SAINT LOUIS AT 314-241-7668. && $$ GKS
874 WWUS73 KLSX 072322 NPWLSX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAINT LOUIS MO 622 PM CDT WED SEP 7 2016 ILZ100-101-MOZ061-063-064-080030- /O.CAN.KLSX.HT.Y.0008.000000T0000Z-160908T0000Z/ MADISON IL-SAINT CHARLES MO-SAINT CLAIR IL-SAINT LOUIS CITY MO- SAINT LOUIS MO- INCLUDING THE CITIES OF...ALTON...BELLEVILLE...CAHOKIA... EDWARDSVILLE...SAINT CHARLES...SAINT LOUIS 622 PM CDT WED SEP 7 2016 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAINT LOUIS HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES HAVE FALLEN BELOW ADVISORY CRITERIA ACROSS MOST OF THE AREA. $$ BYRD
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this heat advisory went out at Sep 5, 2:55 PM CDT, 10 minutes earlier.
Area forecast discussion, Sep 5, 2:55 PM CDT, 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
255 PM CDT MON SEP 5 2016
.SHORT TERM... (Through Late Tonight)
Issued at 255 PM CDT Mon Sep 5 2016
Diurnally-driven iso-sct SHRA/TSRA should percolate through the
afternoon and into the early evening hours before finally
dissipating due to loss of diurnal heating. Persistent return flow
maintains a warm and humid air mass across the region tonight, and
overnight lows will be several degrees warmer tonight compared to
last night for most locations. Winds should remain strong enough to
interfere with widespread fog formation.
Kanofsky
.LONG TERM... (Tuesday through Next Monday)
Issued at 255 PM CDT Mon Sep 5 2016
(Until Wednesday Afternoon)
An upper level RIDGE will continue to dominate our region during
this period. No upper level disturbances or surface fronts are
expected during this time so no organized areas of pcpn are
expected with an otherwise good setup for above average temps.
However, enough model solutions continue to advertise "airmass" type
shower and thunderstorm potential each afternoon over much of the
region with very weak shear, moderate instability, and no CINH.
Maintained the slight chance PoPs for various areas on Tuesday and
Wednesday.
The main issue during this time will be the return for a couple of
days of hot and humid air to the region. While Advisory criteria is
not expected to be met in most locations, the higher temps often
found in the urban heat island of STL should be enough to trip 105F
heat index values both Tuesday and Wednesday afternoon. Been
watching these chances increase and look more favorable for a few
days now so will go ahead and hoist a Heat Advisory with this
package for the STL Metro counties.
(Wednesday Night - Friday Night)
Organized rain chances are expected to ramp up beginning on
Wednesday night, first with an upper level disturbance and cold
front edging into the area. The front is not expected to make much
of a push southeast just yet with mid level flow unfavorable, but
the pcpn it does develop should still make a decent run on the
northwest half of the forecast area and possibly further. Depending
on how this first wave of pcpn unfolds, it could have decent
influence on exactly where the next round of pcpn tracks thru.
Current thinking is that this should at least result in the next
wave of rain to be a bit further south, where a train of stronger
upper level disturbances are expected to track, and will be
augmented by tropical juice from Newton, which will have since made
landfall into the lower Colorado River basin and raced E-NE towards
our region. Likely PoPs are a good start for much of this period,
but the feeling is that these will need to be bumped higher with
locally heavy rainfall possible Thursday night and Friday. Yet
another round of rain will cap things off on Friday night as a more
stout cold front pushes thru.
Temps will be, at best, around average this period, and will likely
slip to below average levels even before the front makes it thru.
(Saturday - Next Monday)
Cold front should be thru Saturday morning and will usher in a
couple days of dry wx with below average temps. GFS already ramping
up moisture and instability by next Monday, while the EC continues
the dry wx. Scaled back PoPs to minimal levels for now, with what
should be an increase with the next front for just beyond this
period. Either way, temps should return to above average levels by
next Monday in southerly flow.
TES
&&
.AVIATION... (For the 18z TAFs through 18z Tuesday Afternoon)
Issued at 1148 AM CDT Mon Sep 5 2016
VFR for at least the first 0-12 hours. There is a chance that
light fog could develop after 06/06z due to the increasing
low-level moisture, but wind speeds should remain high enough
overnight to interfere with fog formation. Expect diurnal cu to
dissipate after sunset tonight and then redevelop tomorrow
morning. Initially S-SW winds will back and become S-SE
overnight, then veer again after 06/12z and become southwesterly.
Kanofsky
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 74 95 77 95 / 5 20 5 10
Quincy 72 92 73 91 / 5 10 10 10
Columbia 72 92 73 92 / 5 20 5 10
Jefferson City 73 92 74 92 / 5 20 5 10
Salem 70 90 73 91 / 5 10 5 20
Farmington 69 91 72 90 / 10 20 5 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Heat Advisory from noon Tuesday to 7 PM CDT Wednesday for Saint
Charles MO-Saint Louis City MO-Saint Louis MO.
IL...Heat Advisory from noon Tuesday to 7 PM CDT Wednesday for
Madison IL-Saint Clair IL.
&&
WFO LSXHazardous weather outlook, Sep 5, 4:42 AM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAINT LOUIS MO 442 AM CDT MON SEP 5 2016 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-061000- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-SAINT CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-SAINT CHARLES MO-FRANKLIN MO- SAINT LOUIS MO-SAINT LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-SAINT FRANCOIS MO-SAINTE GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 442 AM CDT MON SEP 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. GKS
Nearby
Heat Advisories in Missouri, 2016Heat Advisories in Illinois, 2016Every heat advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.